Characteristic Identities for Semi-Simple Lie-Algebras

Gould, MD (1985) Characteristic Identities for Semi-Simple Lie-Algebras. Journal of the Australian Mathematical Society Series B-Applied Mathematics, 26 JAN: 257-283.

Author Gould, MD
Title Characteristic Identities for Semi-Simple Lie-Algebras
Journal name Journal of the Australian Mathematical Society Series B-Applied Mathematics   Check publisher's open access policy
ISSN 0334-2700
Publication date 1985-01
Sub-type Article (original research)
Volume 26
Issue JAN
Start page 257
End page 283
Total pages 27
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 22 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:25:05 EST by System User